# SDR AALA202211167867

- Difficulty date: November 12, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 58,481 hours, 35,652 cycles
- Engine: Cfmint CFM565B6P
- Engine time: 54,047 hours, 32,229 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AT 35,000 FT , LEVEL FLIGHT, WHILE REDUCING AIR SPEED FROM 250KTS TO 230KTS. ENGINE #1 HAD 2 COMPRESSOR STALLS. NO NOTICABLE ENGINE INSTRUMENT FLUCTUATIONS. ENGINE STALL ECAM MESSAGE BRIEFLY. ENGINE OPERATED NORMALLY. MAINTENANCE ACCOMPLISHED A BORESCOPE INSPECTION OF THE #1 ENGINE AND FOUND DAMAGE TO THE HPC AND REPLACED THE ENGINE PER TASK CARD 26L40071001.
